Alert archive / Texas / Red Flag Warnings in 2010
Red Flag Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Nov 29, 2010, 2:11 PM CST for 33 counties in Texas. It took effect at Nov 30, 2010, 12:03 AM CST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2010, 2:11 PM CST (20:11 UTC)
- In effect from
- Nov 30, 2010, 12:03 AM CST
- Expired
- Nov 30, 2010, 8:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
831 WWUS84 KEWX 292011 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 211 PM CST MON NOV 29 2010 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY LATE TUESDAY MORNING THROUGH TUESDAY EVENING FOR BREEZY AND VERY DRY CONDITIONS... .A COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TONIGHT AND WILL USHER IN A VERY DRY AIRMASS ON TUESDAY. NORTHERLY WINDS OF 15 TO 25 MPH WILL SETTLE INTO THE REGION EARLY TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. THE VERY DRY AIRMASS WILL FILTER INTO THE REGION THROUGHOUT THE DAY...WITH RELATIVE HUMIDITIES FALLING TO NEAR 20 PERCENT BY LATE TUESDAY MORNING AND INTO THE TEENS DURING THE AFTERNOON. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. TXZ171>173-183>194-202>209-217>225-228-301200- /O.UPG.KEWX.FW.A.0003.101130T1600Z-101201T0200Z/ /O.NEW.KEWX.FW.W.0009.101130T1600Z-101201T0200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 211 PM CST MON NOV 29 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT PUSHING THROUGH THE REGION OVERNIGHT WILL BRING NORTHERLY WINDS OF 15 TO 25 MPH TO THE REGION BEGINNING EARLY TUESDAY. A VERY DRY AIRMASS WILL SETTLE INTO THE REGION THROUGHOUT THE DAY...WITH RELATIVE HUMIDITIES FALLING TO NEAR 20 PERCENT BY LATE TUESDAY MORNING AND INTO THE TEENS DURING THE AFTERNOON. WINDS WILL DECREASE AFTER SUNSET...AND RH VALUES WILL SLOWLY INCREASE OVERNIGHT BUT WILL REMAIN AT OR BELOW 60 PERCENT FOR MUCH OF THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
3 follow-up statements
398 WWUS84 KEWX 300603 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1203 AM CST TUE NOV 30 2010 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY BEGINNING AS EARLY AS EARLY TUESDAY MORNING AND CONTINUING THROUGH TUESDAY EVENING FOR BREEZY AND VERY DRY CONDITIONS... .A COLD FRONT THAT MOVED INTO SOUTH CENTRAL TEXAS TONIGHT WILL USHER IN A VERY DRY AIR MASS THROUGH TUESDAY. NORTHERLY WINDS OF 15 TO 25 MPH WILL SETTLE INTO THE REGION EARLY TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. THE VERY DRY AIR MASS WILL FILTER INTO THE REGION TONIGHT...WITH RELATIVE HUMIDITIES FALLING BELOW 20 PERCENT AT TIMES OVERNIGHT ACROSS WESTERN PORTIONS OF SOUTH CENTRAL TEXAS...AND ACROSS THE REST OF SOUTH CENTRAL TEXAS DURING THE DAY TUESDAY. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO PERSIST FOR SEVERAL HOURS...BEFORE WINDS BEGIN TO SUBSIDE EARLY TUESDAY EVENING. TXZ183-184-202-217-301300- /O.EXT.KEWX.FW.W.0009.101130T0603Z-101201T0200Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 1203 AM CST TUE NOV 30 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST TUESDAY FOR BREEZY AND DRY CONDITIONS ACROSS PARTS OF THE EDWARDS PLATEAU AND THE RIO GRANDE PLAINS... EXPECT RELATIVE HUMIDITY VALUES FALLING INTO THE TEENS AT TIMES OVERNIGHT TONIGHT AND THROUGHOUT THE DAYTIME HOURS TUESDAY. STRONG NORTHWEST 20-FOOT LEVEL WINDS WILL BE MAINLY 15 TO 25 MPH THROUGH LATE TUESDAY AFTERNOON BEFORE THE WINDS BEGIN TO SUBSIDE IN THE EVENING. DRY AIR WILL REMAIN OVER THE AREA THROUGH EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$ TXZ171>173-185>194-203>209-218>225-228-301300- /O.CON.KEWX.FW.W.0009.101130T1600Z-101201T0200Z/ LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-LAVACA-DIMMIT- 1203 AM CST TUE NOV 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CST TUESDAY... EXPECT RELATIVE HUMIDITY VALUES FALLING INTO THE TEENS DURING THE DAYTIME HOURS TUESDAY. STRONG NORTHWEST 20-FOOT LEVEL WINDS WILL BE MAINLY 15 TO 25 MPH THROUGH LATE TUESDAY AFTERNOON BEFORE THE WINDS BEGIN TO SUBSIDE IN THE EVENING. DRY AIR WILL REMAIN OVER THE AREA THROUGH EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
853 WWUS84 KEWX 300903 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 303 AM CST TUE NOV 30 2010 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 8 PM THIS EVENING FOR BREEZY AND VERY DRY CONDITIONS... .A COLD FRONT HAS PUSHED INTO SOUTH CENTRAL TEXAS OVERNIGHT AND WILL CONTINUE TO USHER IN A VERY DRY AIR MASS THROUGH THIS AFTERNOON AND EVENING. NORTHERLY WINDS OF 15 TO 25 MPH HAVE SETTLED INTO THE REGION AND WILL CONTINUE THROUGH THIS EVENING. THE VERY DRY AIRMASS HAS ALREADY BEGUN TO FILTER INTO THE HILL COUNTRY AND SOUTH CENTRAL TEXAS OVERNIGHT AND WILL CONTINUE TO OVERSPREAD THE REGION THROUGHOUT THE DAY. RELATIVE HUMIDITIES HAVE ALREADY FALLEN INTO THE UPPER TEENS ACROSS WESTERN PORTIONS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING. RELATIVE HUMIDITIES ACROSS THE REST OF THE REGION ARE EXPECTED TO FALL INTO THE TEENS BY SUNRISE. RELATIVE HUMIDITIES WILL CONTINUE TO FALL THROUGHOUT THE DAY WITH RH VALUES APPROACHING SINGLE DIGITS THIS AFTERNOON. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO PERSIST FOR SEVERAL HOURS...BEFORE WINDS BEGIN TO SUBSIDE THIS EVENING. RH VALUES WILL SLOWLY INCREASE OVERNIGHT BUT WILL REMAIN AT OR BELOW 60 PERCENT FOR MUCH OF THE REGION. TXZ171>173-185>194-203>209-218>225-228-301715- /O.EXT.KEWX.FW.W.0009.101130T0903Z-101201T0200Z/ LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-LAVACA-DIMMIT- 303 AM CST TUE NOV 30 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... RELATIVE HUMIDITY VALUES WILL FALL INTO THE UPPER TEENS BY SUNRISE THIS MORNING AND WILL CONTINUE TO FALL THROUGHOUT THE AFTERNOON. STRONG NORTHWEST 20-FT LEVEL WINDS WILL BE MAINLY 15 TO 25 MPH THROUGH LATE THIS AFTERNOON BEFORE THE WINDS BEGIN TO SUBSIDE IN THE EVENING. DRY AIR WILL REMAIN OVER THE AREA THROUGH EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$ TXZ183-184-202-217-301715- /O.CON.KEWX.FW.W.0009.000000T0000Z-101201T0200Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 303 AM CST TUE NOV 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... RELATIVE HUMIDITY VALUES HAVE FALLEN INTO THE UPPER TEENS OVERNIGHT AND WILL CONTINUE TO FALL THROUGHOUT THE AFTERNOON. STRONG NORTHWEST 20-FT LEVEL WINDS WILL BE MAINLY 15 TO 25 MPH THROUGH LATE TUESDAY AFTERNOON BEFORE THE WINDS BEGIN TO SUBSIDE IN THE EVENING. DRY AIR WILL REMAIN OVER THE AREA THROUGH EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
988 WWUS84 KEWX 301704 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1104 AM CST TUE NOV 30 2010 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 8 PM THIS EVENING FOR BREEZY AND VERY DRY CONDITIONS... .A COLD FRONT PUSHED THROUGH SOUTH CENTRAL TEXAS OVERNIGHT AND WILL CONTINUE TO USHER IN A VERY DRY AIR MASS THROUGH THIS AFTERNOON AND EVENING. NORTHERLY WINDS OF 15 TO 25 MPH HAVE SETTLED INTO THE REGION AND WILL CONTINUE THROUGH THIS EVENING. THE VERY DRY AIRMASS HAS ALREADY BEGUN TO FILTER INTO THE HILL COUNTRY AND SOUTH CENTRAL TEXAS OVERNIGHT AND WILL CONTINUE TO OVERSPREAD THE REGION THROUGHOUT THE DAY. RELATIVE HUMIDITIES WILL CONTINUE TO FALL THROUGHOUT THE DAY WITH RH VALUES APPROACHING SINGLE DIGITS THIS AFTERNOON. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO PERSIST FOR SEVERAL HOURS...BEFORE WINDS BEGIN TO SUBSIDE THIS EVENING. RH VALUES WILL SLOWLY INCREASE OVERNIGHT BUT WILL REMAIN AT OR BELOW 60 PERCENT FOR MUCH OF THE REGION. TXZ171>173-183>194-202>209-217>225-228-010200- /O.CON.KEWX.FW.W.0009.000000T0000Z-101201T0200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1104 AM CST TUE NOV 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... RELATIVE HUMIDITY VALUES WILL CONTINUE TO FALL THROUGHOUT THE AFTERNOON. STRONG NORTHWEST 20-FT LEVEL WINDS WILL BE MAINLY 15 TO 25 MPH THROUGH LATE THIS AFTERNOON BEFORE THE WINDS BEGIN TO SUBSIDE IN THE EVENING. DRY AIR WILL REMAIN OVER THE AREA THROUGH EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Nov 29, 11:21 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Nov 29, 11:21 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1121 AM CST MON NOV 29 2010 .DISCUSSION... SEE AVIATION DISCUSSION. && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD AS A MODERATE TO OCCASIONALLY STRONG AND GUSTY NORTHWEST LOW LEVEL FLOW DEVELOPS. A COLD FRONT WILL PUSH THROUGH BETWEEN 03-05Z THIS EVENING...WITH WIND GUSTS BETWEEN 25-30 MPH. EXPECT WINDS TO INCREASE SLIGHTLY TUESDAY MORNING WITH SURFACE WIND GUSTS TO BETWEEN 30-35 MPH. && .PREV DISCUSSION... /ISSUED 1028 AM CST MON NOV 29 2010/ UPDATE... AT 16Z THE PACIFIC COLD FROM EXTENDED FROM LLANO TO EAGLE PASS MOVING SOUTHEAST AT 25 MPH. SKIES WILL CLEAR...PCPN END AND WINDS SHIFT TO THE WEST AND NORTHWEST AT 10 TO 15 MPH AFTER FROPA. THE DEWPOINTS WILL ALSO DROP FOLLOWING THE FRONTAL PASSAGE. HAVE MADE MINOR CHANGES TO THE 1ST PERIOD HOURLY TEMP/DEWPOINT/WIND GRIDS. ALSO REMOVED PCPN FROM THE 2ND PERIOD GRIDS SINCE THE PACIFIC FRONT AND ASSOCIATED PCPN/MOISTURE CONVERGENCE WILL BE EAST OF OUR CWFA BY 00Z. PREV DISCUSSION... /ISSUED 553 AM CST MON NOV 29 2010/ AVIATION... WIDESPREAD IFR/MVFR CIGS...PATCHY BR WITH IFR/MVFR VSBYS (ALONG AND WEST OF A KCOT TO KDRT LINE)...AND ISOLATED SHRA (ALONG AND EAST OF KBMQ TO KSAT TO KBEA LINE) WILL CLEAR FROM WEST TO EAST BY NOON AS A PACIFIC FRONT MOVES ACROSS SOUTH CENTRAL TEXAS. VFR SKIES WILL PREVAIL THIS AFTERNOON THROUGH TUESDAY MORNING. A BAND OF MID LEVEL CLOUDS WITH CIGS ABOVE 10K FEET WILL ACCOMPANY AN UPPER LEVEL TROUGH THAT MOVES ACROSS THE AREA LATE TONIGHT INTO TUESDAY. SLY WINDS 5 TO 10 KTS WILL PREVAIL AHEAD OF THE FRONT. NWLY WINDS 5 TO 15 KTS WILL PREVAIL BEHIND THE PACIFIC FRONT. A CANADIAN FRONT WILL MOVE ACROSS THE AREA LATER TONIGHT BRINGING NLY WINDS 15 TO 22 KTS WITH GUSTS TO 30 KTS. PREV DISCUSSION... /ISSUED 532 AM CST MON NOV 29 2010/ DISCUSSION... QUICK UPDATE TO ADD PATCHY FOG ALONG THE RIO GRANDE THROUGH MID- MORNING. NEW ZONES WILL BE OUT SHORTLY. PREV DISCUSSION... /ISSUED 329 AM CST MON NOV 29 2010/ DISCUSSION... WARM GULF FLOW AT THE SURFACE WILL CONTINUE TO PROMOTE OVERCAST SKIES THIS MORNING. STREAMER SHOWERS ARE EXPECTED ACROSS THE EASTERN THIRD OF THE CWA THROUGH THIS MORNING IN RESPONSE TO AN ACTIVE LOW LEVEL JET...BUT QPF WILL REMAIN ALMOST NEGLIGIBLE. WARM SOUTHERLY WINDS WILL SWING AROUND TO THE NORTHWEST THIS AFTERNOON AS A PACIFIC FRONT SLIDES INTO THE REGION AHEAD OF THE UPPER TROUGH AND STRONGER FROPA ARRIVING LATER TONIGHT. TEMPERATURES THIS AFTERNOON WILL WARM INTO THE MID-70S FOR MUCH OF THE REGION WITH READINGS IN THE LOW-80S EXPECTED ACROSS OUR SOUTHERN COUNTIES. THE COLD FRONT ARRIVING LATE TONIGHT WILL BRING BLUSTERY CONDITIONS ON TUESDAY. LOW TEMPERATURES TUESDAY MORNING ARE EXPECTED TO BE IN THE UPPER 30S TO NEAR 40...BUT NORTHWEST WINDS OF 15-25 MPH WILL RESULT IN WIND CHILLS NEAR FREEZING FOR MUCH OF THE REGION WITH COOLER "FEELS LIKE" TEMPERATURES ACROSS THE HILL COUNTRY. SUNNY SKIES ARE EXPECTED DURING THE AFTERNOON...BUT STRONG COLD AIR ADVECTION WILL KEEP MAX TEMPERATURES IN THE 60S (50S HILL COUNTRY). A WIND ADVISORY MAY BE NECESSARY FOR LATE MONDAY NIGHT THROUGH EARLY TUESDAY...BUT FOR THE TIME BEING IT APPEARS THAT SUSTAINED WINDS SHOULD REMAIN JUST SHY OF WIND ADVISORY CRITERIA (26 MPH). HOWEVER...WITH THE GUSTS OF 25-30 MPH EXPECTED...OUTDOOR DECORATIONS AND EXPOSED PATIO FURNITURE MAY NEED TO BE SECURED. WINDS WILL DECREASE LATE TUESDAY AND COUPLED WITH CLEAR SKIES WILL LEAD TO GOOD RADIATIONAL COOLING OVERNIGHT. AN AREA-WIDE FREEZE IS EXPECTED WEDNESDAY MORNING WITH A HARD FREEZE EXPECTED ACROSS THE HILL COUNTRY. A SLOW WARMING TREND OF BOTH HIGHS AND LOWS WILL BEGIN ON WEDNESDAY AS RIDGING ACROSS NORTHERN MEXICO SPREADS INTO SOUTH CENTRAL TEXAS. AFTERNOON TEMPERATURES WILL REBOUND INTO THE UPPER 60S TO LOWER 70S BY FRIDAY. MODELS ARE STILL DEPICTING ANOTHER FRONT AT THE TAIL-END OF THE FORECAST PACKAGE BUT WITH LITTLE CONSENSUS. FOR THE TIME BEING...HAVE GONE WITH A MID-DAY MONDAY FROPA...BUT THOROUGHLY EXPECT THE TIMING OF THIS FEATURE TO CHANGE OVER THE NEXT SEVERAL MODEL RUNS. ASIDE FROM THE STREAMER SHOWERS TODAY AND SLIGHT CHANCES FOR RAIN AHEAD OF THE FRONT EARLY NEXT WEEK...DRY CONDITIONS ARE EXPECTED. FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON MAINLY WEST OF THE I-35 CORRIDOR. RELATIVE HUMIDITIES WILL FALL TO NEAR 25 PERCENT ALONG THE I-35 CORRIDOR AND INTO THE TEENS ACROSS THE HILL COUNTRY...EDWARDS PLATEAU AND UPPER RIO GRANDE PLAINS. 20-FT WINDS WILL BE NORTHWEST 5 TO 10 MPH WITH 10-15 MPH EXPECTED ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU. A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY MORNING THROUGH TUESDAY EVENING. A COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TONIGHT AND WILL USHER IN A VERY DRY AIRMASS RESULTING IN CRITICAL FIRE WEATHER CONDITIONS TUESDAY. RELATIVE HUMIDITIES WILL FALL INTO THE TEENS AND 20-FOOT WINDS WILL BE NORTHERLY AT 15 TO 20 MPH. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ON WEDNESDAY AS AFTERNOON RELATIVE HUMIDITIES REMAIN BELOW 20 PERCENT. HOWEVER...20-FOOT WINDS BECOME SOUTHERLY AT 5 TO 10 MPH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 42 61 32 65 / 20 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 75 39 61 23 65 / 20 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 77 41 62 27 65 / 10 - 0 0 0 BURNET MUNI AIRPORT 72 38 57 28 63 / 10 - 0 0 0 DEL RIO INTL AIRPORT 73 38 60 29 64 / 0 0 0 0 0 GEORGETOWN MUNI AIRPORT 74 39 58 30 64 / 20 - 0 0 0 HONDO MUNI AIRPORT 77 36 64 23 65 / 0 0 0 0 0 SAN MARCOS MUNI AIRPORT 76 39 61 26 65 / 20 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 76 44 60 30 63 / 30 10 - 0 0 SAN ANTONIO INTL AIRPORT 77 41 64 31 65 / - 0 0 0 0 STINSON MUNI AIRPORT 78 42 65 27 66 / - 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. && 13/11/19
Hazardous weather outlook, Nov 29, 6:08 AM CST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 608 AM CST MON NOV 29 2010 TXZ171>173-183>194-202>209-217>225-228-301215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 608 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ALONG AND WEST OF THE I-35 CORRIDOR THIS AFTERNOON. NORTHWEST 20-FT WINDS OF 10 TO 15 MPH AND RELATIVE HUMIDITIES IN THE TEENS CAN BE EXPECTED ACROSS THE HILL COUNTRY...EDWARDS PLATEAU...AND RIO GRANDE PLAINS. NORTHWEST 20-FT WINDS OF 5 TO 10 MPH AND RELATIVE HUMIDITIES IN THE 20S CAN BE EXPECTED ALONG THE I-35 CORRIDOR. .DAY TWO...TUESDAY... A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY MORNING THROUGH TUESDAY EVENING. IN THE WAKE OF A COLD FRONT TONIGHT...A VERY DRY BREEZY TO WINDY AIRMASS WILL SWEEP ACROSS SOUTH CENTRAL TEXAS THAT WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY. NORTHERLY 20-FT WINDS OF 15 TO 20 MPH AND AFTERNOON RELATIVE HUMIDITIES IN THE TEENS CAN BE EXPECTED. .DAY THREE...WEDNESDAY... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY. 20-FT WINDS WILL BE SOUTHERLY AT 5 TO 10 MPH. ALTHOUGH SHALLOW MOISTURE WILL RETURN LATE WEDNESDAY NIGHT...AFTERNOON RELATIVE HUMIDITIES WILL FALL INTO THE TEENS. .DAYS FOUR THROUGH SEVEN...THURSDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 3:42 AM CST | Fire Weather Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 10 hr |
Nearby
Red Flag Warnings in Texas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.